# SDR SWAA2021101319795

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS899 RBL22 WL170. ; / [01] REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS899 RBL 22 WL 170 ; ORIGINAL THICKNESS IS 0.040' ; MAXIMUM MATERIAL REMOVED IS .5'X.5'X0.009' ; REMAINING THICKNESS IS 0.031 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS899 RBL 22 WL 170 ; ORIGINAL THICKNESS IS 0.040' ; MAXIMUM MATERIAL REMOVED IS .5'X.5'X0.009' ; REMAINING THICKNESS IS 0.031 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.
